# SDR SWIA202156526

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI OF FUSELAGE FLOOR POSTS, FOUND (LBL 12.00) COCKPIT FLOOR SUPPORT "BEAM", UNDER PILOT'S FLOOR "CRACKED" IN THE RADIUS, AT F.S. 280.00, FWD SIDE OF THE FUSELAGE FLOOR POST ATTACHMENT POINT (FLAGGED).   (C-CHECK) RO 3/2/2021   REPAIRED FLOOR BEAM SECTION OF LBL12.00 AT FS265.00 TO FS280.00 REF CRJ700 SRM53-11-43-201-003-A01.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
